MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOTAL PSA; TOTAL,PROSTATE SPECIFIC ANTIGEN FOR DETECTION OF PROSTATE CANCER

ROCHE DIAGNOSTICS ELECSYS TOTAL PSA; TOTAL,PROSTATE SPECIFIC ANTIGEN FOR DETECTION OF PROSTATE CANCER
Catalog Number 08791686160
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received a questionable elecsys total psa (total psa) result from one patient sample tested on the cobas e411 rack.The initial result was reported to the physician.The physician questioned the result as it was not reflective of the patient's condition.The initial result from the analyzer was 0.06 ng/ml.The first repeat result from the analyzer was 4.2 ng/ml.This repeat result was deemed correct.  the second repeat result from their other e 411 was 4.5 ng/ml.
 
Additional Manufacturer Narrative
The reagent lot number is 708242.The expiration date was requested but not provided.The field service engineer inspected the analyzer and was not able to establish a cause for the event.He then verified the proper mechanical alignments and performed service testing with successful results.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation reviewed the last calibration performed on 03-nov-2023.The calibration signal 1 was within specifications; calibration signal 2 was slightly lower than expected.The investigation reviewed the qc recovery; the recovery was within -2 standard deviations (sd); the results were within specifications.There is no indication of a performance issue with the reagent or analyzer.The investigation reviewed the alarm trace; the trace had no conspicuous alarms but the cumulative alarm trace had an "assay reagent vol.Inadequate" alarm.Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
ELECSYS TOTAL PSA
Common Device Name
TOTAL,PROSTATE SPECIFIC ANTIGEN FOR DETECTION OF PROSTATE CANCER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18261803
Report Number1823260-2023-03840
Device Sequence Number19805861
Product Code MTF
UDI-Device Identifier07613336165997
UDI-Public07613336165997
Combination Product (Y/N)Y
Initial Reporter StateVI
Initial Reporter CountryUS
PMA/510(K) Number
P990056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08791686160
Device Lot Number708242
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2023
Supplement Date Received by Manufacturer12/12/2023
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APRESOLINE 50 MG TID.; CIALIS 5 MG 1/DAY.; JANUMET 50-100 MG PER TAB BID.; OLMESARTAN - AMLODIPINE 40/10/25 MG TABLET 1/DAY.; SYNTHROID 175 MCG 1/ DAY.
Patient Age56 YR
Patient SexMale
Patient Weight109 KG